# SDR AALA20111122TUL02

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 65,490 hours, 23,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BELOW THE CABIN FLOOR, THE INTERCOSTALS TOP "L" ANGLE BETWEEN STATIONS 1320 TO 1340 IS CRACKED BY THE SECOND FROM AFT NUT PLATE.  REMOVED AND REPLACED INTERCOSTAL PER BOEING DWG 146N5180 AND AMM 51-10-02-OG.
